# SDR FDEA202506271068

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 63,481 hours, 41,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N50056
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 86-117 AFT CARGO STA 1420, STABILIZER STRAP IN CEILING AT RBL 45, CORRODED. REMOVED STABILIZER STRAP IN CEILING AT RBL 45 AND PEFORMED REPAIR IAW SRM 53-00-51-2R,   FABRICATED STRAP ON VTMAE TRAVELER # T25/1820128 IAW SRM 53-00-51-2R, MAJOR REPAIR.
